April  2019, 39(4): 2059-2075. doi: 10.3934/dcds.2019086

Q-entropy for general topological dynamical systems

1. 

School of Mathematical Sciences, Soochow University, Suzhou 215006, Jiangsu, China

2. 

Center for Dynamical Systems and Differential Equation, Soochow University, Suzhou 215006, Jiangsu, China

3. 

Department of Applied Mathematics, Chinese Culture University, Yangmingshan, Taipei, 11114, Taiwan

* Corresponding author: Chih-Chang Ho

Received  April 2018 Revised  September 2018 Published  January 2019

The aim of this paper is to extend the $ q $-entropy from symbolic systems to a general topological dynamical system. Using a (weak) Gibbs measure as the reference measure, this paper defines $ q $-topological entropy and $ q $-metric entropy, then studies basic properties of these entropies. In particular, this paper describes the relations between $ q $-topological entropy and topological pressure for almost additive potentials, and the relations between $ q $-metric entropy and local metric entropy. Although these relations are quite similar to that described in [19], the methods used here need more techniques from the theory of thermodynamic formalism with almost additive potentials.

Citation: Yun Zhao, Wen-Chiao Cheng, Chih-Chang Ho. Q-entropy for general topological dynamical systems. Discrete & Continuous Dynamical Systems - A, 2019, 39 (4) : 2059-2075. doi: 10.3934/dcds.2019086
References:
[1]

L. Barreira, A non-additive thermodynamic formalism and applications to dimension theory of hyperbolic dynamical systems, Dynam. Sys., 16 (1996), 871-927.  doi: 10.1017/S0143385700010117.  Google Scholar

[2]

L. Barreira, Nonadditive thermodynamic formalism: Equilibrium and Gibbs measures, Disc. Contin. Dyn. Syst., 16 (2006), 279-305.  doi: 10.3934/dcds.2006.16.279.  Google Scholar

[3]

L. Barreira and P. Doutor, Almost additive multifractal analysis, J. Math. Pures Appl., 92 (2009), 1-17.  doi: 10.1016/j.matpur.2009.04.006.  Google Scholar

[4]

L. Barreira, Almost additive thermodynamic formalism: Some recent developments, Rev. Math. Phys., 22 (2010), 1147-1179.  doi: 10.1142/S0129055X10004168.  Google Scholar

[5]

R. Bowen, Topological entropy for non-compact sets, Trans. Amer. Math. Soc., 184 (1973), 125-136.  doi: 10.1090/S0002-9947-1973-0338317-X.  Google Scholar

[6]

M. Brin and A. Katok, On local entropy, in Geometric Dynamics (Rio de Janeiro) (Lecture Notes in Mathematics), Spring-Verlag, Berlin-New York, 1007 (1983), 30-38. doi: 10.1007/BFb0061408.  Google Scholar

[7]

Y. CaoD. Feng and W. Huang, The thermodynamic formalism for sub-additive potentials, Discrete Contin. Dyn. Syst., 20 (2008), 639-657.  doi: 10.3934/dcds.2008.20.639.  Google Scholar

[8]

Y. CaoH. Hu and Y. Zhao, Nonadditive measure-theoretic pressure and applications to dimensions of an ergodic measure, Dynam. Sys., 33 (2013), 831-850.  doi: 10.1017/S0143385712000090.  Google Scholar

[9]

V. Climenhaga, Bowen's equation in the non-uniform setting, Dynam. Sys., 31 (2011), 1163-1182.  doi: 10.1017/S0143385710000362.  Google Scholar

[10]

V. Maume-DeschampsB. SchmittM. Urbański and A. Zdunik, Pressure and recurrence, Fund. Math., 178 (2003), 129-141.  doi: 10.4064/fm178-2-3.  Google Scholar

[11]

D. Feng and W. Huang, Lyapunov spectrum of asymptotically sub-additive potentials, Commun. Math. Phys., 297 (2010), 1-43.  doi: 10.1007/s00220-010-1031-x.  Google Scholar

[12]

A. Mummert, The thermodynamic formalism for almost-additive sequences, Discrete Contin. Dyn. Syst., 16 (2006), 435-454.  doi: 10.3934/dcds.2006.16.435.  Google Scholar

[13]

Y. Pesin and B. Pitskel, Topological pressure and the variational principle for noncompact sets, Funct. Anal. Appl., 18 (1984), 307-318.   Google Scholar

[14]

Y. Pesin, Dimension Theory in Dynamical Systems, in Contemporary Views and Applications, University of Chicago Press, Chicago, 1997. doi: 10.7208/chicago/9780226662237.001.0001.  Google Scholar

[15]

Y. Pesin and A. Tempelman, Correlation dimension of measures invariant under group actions, Random and Computational Dynamics, 3 (1995), 137-156.   Google Scholar

[16]

P. Varandas, Correlation decay and recurrence asymptotics for some robust nonuniformly hyperbolic maps, J. Stat. Phys., 133 (2008), 813-839.  doi: 10.1007/s10955-008-9639-3.  Google Scholar

[17]

P. Walters, An Introduction to Ergodic Theory, Springer-Verlag, New York, 1982.  Google Scholar

[18]

M. Yuri, Weak Gibbs measures for certain non-hyperbolic systems, Dynam. Syst., 20 (2000), 1495-1518.  doi: 10.1017/S014338570000081X.  Google Scholar

[19]

Y. Zhao and Y. Pesin, Q-entropy for symbolic dynamical systems, J. Phys. A: Math. Theor., 48 (2015), 494002, 17 pp. doi: 10.1088/1751-8113/48/49/494002.  Google Scholar

[20]

Y. ZhaoL. Zhang and Y. Cao, The asymptotically additive topological pressure on the irregular set for asymptotically additive potentials, Nonlinear Analysis, 74 (2011), 5015-5022.  doi: 10.1016/j.na.2011.04.065.  Google Scholar

show all references

References:
[1]

L. Barreira, A non-additive thermodynamic formalism and applications to dimension theory of hyperbolic dynamical systems, Dynam. Sys., 16 (1996), 871-927.  doi: 10.1017/S0143385700010117.  Google Scholar

[2]

L. Barreira, Nonadditive thermodynamic formalism: Equilibrium and Gibbs measures, Disc. Contin. Dyn. Syst., 16 (2006), 279-305.  doi: 10.3934/dcds.2006.16.279.  Google Scholar

[3]

L. Barreira and P. Doutor, Almost additive multifractal analysis, J. Math. Pures Appl., 92 (2009), 1-17.  doi: 10.1016/j.matpur.2009.04.006.  Google Scholar

[4]

L. Barreira, Almost additive thermodynamic formalism: Some recent developments, Rev. Math. Phys., 22 (2010), 1147-1179.  doi: 10.1142/S0129055X10004168.  Google Scholar

[5]

R. Bowen, Topological entropy for non-compact sets, Trans. Amer. Math. Soc., 184 (1973), 125-136.  doi: 10.1090/S0002-9947-1973-0338317-X.  Google Scholar

[6]

M. Brin and A. Katok, On local entropy, in Geometric Dynamics (Rio de Janeiro) (Lecture Notes in Mathematics), Spring-Verlag, Berlin-New York, 1007 (1983), 30-38. doi: 10.1007/BFb0061408.  Google Scholar

[7]

Y. CaoD. Feng and W. Huang, The thermodynamic formalism for sub-additive potentials, Discrete Contin. Dyn. Syst., 20 (2008), 639-657.  doi: 10.3934/dcds.2008.20.639.  Google Scholar

[8]

Y. CaoH. Hu and Y. Zhao, Nonadditive measure-theoretic pressure and applications to dimensions of an ergodic measure, Dynam. Sys., 33 (2013), 831-850.  doi: 10.1017/S0143385712000090.  Google Scholar

[9]

V. Climenhaga, Bowen's equation in the non-uniform setting, Dynam. Sys., 31 (2011), 1163-1182.  doi: 10.1017/S0143385710000362.  Google Scholar

[10]

V. Maume-DeschampsB. SchmittM. Urbański and A. Zdunik, Pressure and recurrence, Fund. Math., 178 (2003), 129-141.  doi: 10.4064/fm178-2-3.  Google Scholar

[11]

D. Feng and W. Huang, Lyapunov spectrum of asymptotically sub-additive potentials, Commun. Math. Phys., 297 (2010), 1-43.  doi: 10.1007/s00220-010-1031-x.  Google Scholar

[12]

A. Mummert, The thermodynamic formalism for almost-additive sequences, Discrete Contin. Dyn. Syst., 16 (2006), 435-454.  doi: 10.3934/dcds.2006.16.435.  Google Scholar

[13]

Y. Pesin and B. Pitskel, Topological pressure and the variational principle for noncompact sets, Funct. Anal. Appl., 18 (1984), 307-318.   Google Scholar

[14]

Y. Pesin, Dimension Theory in Dynamical Systems, in Contemporary Views and Applications, University of Chicago Press, Chicago, 1997. doi: 10.7208/chicago/9780226662237.001.0001.  Google Scholar

[15]

Y. Pesin and A. Tempelman, Correlation dimension of measures invariant under group actions, Random and Computational Dynamics, 3 (1995), 137-156.   Google Scholar

[16]

P. Varandas, Correlation decay and recurrence asymptotics for some robust nonuniformly hyperbolic maps, J. Stat. Phys., 133 (2008), 813-839.  doi: 10.1007/s10955-008-9639-3.  Google Scholar

[17]

P. Walters, An Introduction to Ergodic Theory, Springer-Verlag, New York, 1982.  Google Scholar

[18]

M. Yuri, Weak Gibbs measures for certain non-hyperbolic systems, Dynam. Syst., 20 (2000), 1495-1518.  doi: 10.1017/S014338570000081X.  Google Scholar

[19]

Y. Zhao and Y. Pesin, Q-entropy for symbolic dynamical systems, J. Phys. A: Math. Theor., 48 (2015), 494002, 17 pp. doi: 10.1088/1751-8113/48/49/494002.  Google Scholar

[20]

Y. ZhaoL. Zhang and Y. Cao, The asymptotically additive topological pressure on the irregular set for asymptotically additive potentials, Nonlinear Analysis, 74 (2011), 5015-5022.  doi: 10.1016/j.na.2011.04.065.  Google Scholar

[1]

Mark F. Demers. Uniqueness and exponential mixing for the measure of maximal entropy for piecewise hyperbolic maps. Discrete & Continuous Dynamical Systems - A, 2021, 41 (1) : 217-256. doi: 10.3934/dcds.2020217

[2]

Tian Ma, Shouhong Wang. Topological phase transition III: Solar surface eruptions and sunspots. Discrete & Continuous Dynamical Systems - B, 2020  doi: 10.3934/dcdsb.2020350

[3]

Fabio Camilli, Giulia Cavagnari, Raul De Maio, Benedetto Piccoli. Superposition principle and schemes for measure differential equations. Kinetic & Related Models, , () : -. doi: 10.3934/krm.2020050

[4]

Thabet Abdeljawad, Mohammad Esmael Samei. Applying quantum calculus for the existence of solution of $ q $-integro-differential equations with three criteria. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020440

[5]

Harrison Bray. Ergodicity of Bowen–Margulis measure for the Benoist 3-manifolds. Journal of Modern Dynamics, 2020, 16: 305-329. doi: 10.3934/jmd.2020011

2019 Impact Factor: 1.338

Metrics

  • PDF downloads (170)
  • HTML views (116)
  • Cited by (1)

Other articles
by authors

[Back to Top]